Scholion.ai

The integrated periodogram for stable processes

Claudia Klüppelberg, Thomas Mikosch

The Annals of Statistics · 1996 · Volume 24 · Issue 5

DOI: 10.1214/aos/1069362301

Abstract

We study the asymptotic behavior of the integrated periodogram for $\alpha$-stable linear processes. For $\alpha \epsilon (1, 2)$ we prove a functional limit theorem for the integrated periodogram. The limit is an $\alpha$-stable analogue to the Brownian bridge. We apply our results to investigate some specific goodness-of-fit tests for heavy-tailed linear processes.

Keywords

60F17, 62G07, 62M10, 62M15, Frequency domain, Functional limit theorem, Goodness-of-fit test, integrated periodogram, linear process, Moving average process, quadratic form, Stable process

Enable JavaScript for citation tools and additional paper interactions.